# SDR SWAA2018043021597

- Difficulty date: April 6, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOWAGE BIN EMERGENCY EXIT LIGHT CONNECTORS DAMAGED AT BS 747, STR 4R.  R&R CONNECTOR PER MM.
